# SDR IPXA2021032867375

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA31688
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO FLOOR BEAM SUPPORT IS CRACKED AT STA. 5-32, RBL=18.REMOVED, FABRICATED AND REPLACED FLOOR BEAM SUPPORT IAW DWG. AFA3168 AND SRM 51-33-01. (MINOR)
